Thunderstorm Wind, Effingham
- When
- June 24, 5:03 PM EST
- Where
- Effingham County, 0.58 mi W of Shawnee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.480, -81.410
There was one tree down and one treetop sheared off.
A weak surface boundary and strong instability led to isolated severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
A weak surface boundary and strong instability led to isolated severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 24, 2:19 PM EST, 2 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 319 PM EDT SUN JUN 24 2007 .SYNOPSIS... AN UPPER LEVEL RIDGE WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. A WEAK FRONTAL BOUNDARY WILL REMAIN JUST TO THE NORTH TODAY BEFORE DISSIPATING. SURFACE HIGH PRESSURE IN THE ATLANTIC WILL THEN DEVELOP AND EXTEND WEST ACROSS THE FORECAST AREA. && .NEAR TERM /THROUGH TONIGHT/... SEABREEZE IS MAKING GOOD PROGRESS THROUGH THE SC COUNTIES OF THE CHS CWFA WHILE IT IS JUST STARTING TO PROGRESS INLAND IN THE GA COUNTIES. THE SEABREEZE COMBINED WITH A LAKE BREEZE OFF OF LAKE MOULTRIE TO MAKE EFFICIENT USE OF THE INSTABILITY TO PRODUCE ISOLD TSTMS THAT PUT DOWN HAIL IN EXCESS OF 1 INCH DIAMETER. IN ADDITION... MINOR BUCKLING IN THE UPR LVL RIDGE...WHICH IS SHOWN ON WV IMAGERY AND THE RUC MOVING THROUGH FAR NRN PORTIONS OF THE CWFA...IS ALSO AIDING MIDLVL DYNAMICS. AM STARTING TO SEE MORE ISOLD POP UP STORMS IN GA...BUT WITH LESS INSTABILITY IN THAT AREA AND THE SEABREEZE THE ONLY LIFT MECHANISM... ANY STORMS IN THAT AREA ARE NOT EXPECTED TO BE SHORT LIVED. WILL MAINTAIN SLGT CHC POPS THROUGH THE EVE HOURS...FOCUSING MAINLY ON THE SC PORTION OF THE CWFA. WILL ALSO KEEP MENTION OF HAIL AND GUSTY WINDS GOING... PARTICULARLY GIVEN WHAT HAS ALREADY BEEN SEEN. ONCE THE HEATING OF THE DAY ENDS...THE ATMOS SHOULD STABILIZE AND ALLOW THE NIGHTLY INVERSION TO SETTLE IN. WITH DECENT SFC MOISTURE IN PLACE AND LIGHT WINDS...FOG SHOULD DEVELOP IN AT LEAST A PATCHY FASHION. WILL INCLUDE PATCHY FOG MENTION FOR TONIGHT. DEWPOINTS AND TEMPS WILL MAKE FOR ANOTHER WARM MUGGY NIGHT...WITH LOWS IN THE LOW 70S AWAY FROM THE COAST AND MID 70S NEAR SHORE. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... UPR LVL RIDGE AXIS WILL BUILD BACK INTO THE AREA AND RE-ESTABLISH ITSELF WHILE ATLC HIGH PRES SLOWLY MOVES W TO ENVELOP THE AREA. HOWEVER...INSTABILITY WILL STILL RUN RATHER HIGH AS WILL SFC DEWPOINTS SO NOT MUCH WILL BE NEEDED TO GET ISOLD CONVECTION GOING. THOUGH THE SFC FRONTAL BOUNDARY THAT LINGERED THROUGH SUN WILL HAVE DISSIPATED BY MON MORNING...THE SEABREEZE WILL STILL ACT AS ENOUGH OF A FOCUSING MECHANISM THAT POPS CANNOT BE REMOVED FROM THE FORECAST ALTOGETHER. HAVE FOCUSED SLGT CHC POPS TO HIGHLIGHT FAR INLAND PORTIONS OF THE CWFA...WHEREAS NEARSHORE LOCATIONS SHOULD REMAIN FREE FROM PRECIP. UPON SUNSET...ANY LINGERING CONVECTION SHOULD CEASE SO WILL KEEP THE FCST DRY TNGT. ANOTHER WARM DAY IS EXPECTED BUT WITH MAX TEMPS SLIGHTLY LOWER THAN TDA. WILL LOOK FOR MAX TEMPS IN THE LOWER 90S...BUT COMBINED WITH DEWPOINTS AGAIN IN THE LOW 70S...HEAT INDEX VALUES WILL REACH AROUND 100 DEGREES BUT 105 DEGREES IS NOT EXPECTED SO WILL NOT INCLUDE MENTION IN ANY PRODUCTS ATTM. SHOULD PRECIP AFFECT THE AREA...LATE NIGHT FOG MON NIGHT IS A POSSIBILITY. MIN TEMPS WILL AGAIN RUN MILD...IN THE LOW TO MID 70S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... 12Z NAM/GFS GUIDANCE SUGGESTS THAT THE ENVIRONMENT WILL REMAIN TOO DRY/CAPPED...DESPITE SBCAPES AT LEAST IN THE 3000-4000 J/KG RANGE... TO SUPPORT MORE THAN AN ISOLATED TSTM OR TWO ALONG THE SEA BREEZE BOUNDARY TUE AFTERNOON/EVENING...THUS THE ONGOING PRECIP FREE FORECAST LOOKS REASONABLE...AND SPECIFIC CONVECTIVE TRENDS CAN BE ADDRESSED IN THE SHORT TERM. WED...12Z GUIDANCE SUGGESTS THAT MOISTURE MAY CHANNEL INTO S/W COUNTIES OF THE FCST AREA...WITHIN A SUBTLE WEAKNESS ON THE W/SW PERIPHERY OF THE SFC/UPPER RIDGES...AND THE CAP MAY WEAKEN SUFFICIENTLY TO SUPPORT ISOLATED TSTMS ACROSS THE SOUTH...AND INLAND ALONG THE SEA BREEZE BOUNDARY...DURING THE AFTERNOON/EVENING HOURS. WHILE CONFIDENCE IN THIS SOLUTION IS NOT HIGH...ADJUSTED WED AFTERNOON/EVENING POPS TO FOCUS ON SOUTHERN AND INLAND AREAS. THEN...MOISTURE MAY CONTINUE TO CREEP N WITHIN A WEAKNESS ON THE WESTERN PERIPHERY OF THE SFC RIDGE...AND THIS COULD SUPPORT INCREASED SHOWER/THUNDERSTORM COVERAGE...THUS SLIGHT CHC N/CHC POPS S ARE JUSTIFIED. THEN...FRI/SAT...THE UPPER RIDGE WILL BEGIN TO BREAK DOWN...IN RESPONSE TO A DEVELOPING UPPER TROUGH/BUCKLING OF THE JET FROM THE GREAT LAKES INTO THE NE...AND A SFC COLD FRONT WILL APPROACH THE REGION FROM THE NE...GRADUALLY PUSHING INTO THE NEIGHBORHOOD SUN. BECAUSE RESIDUAL RIDGING AT THE SFC AND ALOFT WILL LIKELY SLOW THE PROGRESS OF THE FRONT...SUFFICIENT MOISTURE SHOULD POOL SOUTH OF THE BOUNDARY TO ENHANCE THE PROSPECTS FOR DEEP MOIST CONVECTION...JUSTIFYING AT LEAST CHC POPS FRI/SAT. AT THIS POINT...THE EVENTUAL SWARD PROGRESS OF THE FRONT REMAINS UNCLEAR...A DEEPER UPPER TROUGH COULD PUSH THE BOUNDARY S OF THE REGION BY LATE IN THE WEEKEND...OR THE FRONT COULD STALL/WASH OUT OVER THE REGION...WITH AN UNSETTLED REGIME PERSISTING INTO EARLY NEXT WEEK. THIS FORECAST WILL LEAN TOWARD HPC/GFS MOS GUIDANCE...WITH MOST OF THE REGION N OF THE FRONT/POPS LIMITED TO SLGT CHC SUN...BUT THIS SCENARIO MAY EVENTUALLY PROVE TO BE TOO PROGRESSIVE. MEANWHILE...S/SE OF THE COLD FRONT FRI/SAT...A TURNING OF THE LOW LEVEL FLOW TOWARD THE SW AND COMPRESSIONAL HEATING COULD PUSH TEMPS BACK INTO THE UPPER 90S AND HEAT INDICES INTO ADVISORY TERRITORY. HOWEVER...POOLING OF MOISTURE/HIGH DEWPOINTS AND ASSOCIATED CONVECTION SOUTH OF THE BOUNDARY COULD OFFSET THE TREND TOWARD EXCESSIVE HEAT. THUS...FORECAST HIGHS CONTINUE STAKE OUT THE MIDDLE GROUND FOR NOW...WITH TEMPS A FEW DEGREES HIGHER THAN THOSE OF THU...BUT A FEW DEGREES ABOVE GFS MOS GUIDANCE. THEN...TEMPS SHOULD COOL A FEW DEGREES IN THE WAKE OF THE BOUNDARY SUN. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... WILL MAINTAIN PREVAILING VFR CONDS THROUGHOUT THE 24/18Z TAFS...BUT AM ALREADY SEEING ISOLD CONVECTION DEVELOPING NEAR KCHS ON THE KCLX RADAR. GIVEN THE CLOSER PROXIMITY OF THE SFC FRONTAL BOUNDARY AND RATHER UNSTABLE AIR NEAR KCHS...HAVE INITIATED THE 18Z KCHS TAF WITH VCTS AND A TEMPO FOR TSRA. KSAV LOOKS TO REMAIN DEVOID OF PRECIP AS THE AIRMASS IS SLIGHTLY MORE STABLE AND THERE IS A MORE DISCERNABLE LACK OF LIFTING MECHANISMS IN THAT AREA. ANY THREATENING WX SHOULD END BY SUNSET OR SHORTLY THEREAFTER...THEN ATTENTION TURNS TO FOG DEVELOPMENT. NIGHTLY INVERSION AND DISSIPATING UPR LVL CLOUDS WITH LIGHT SFC WINDS SHOULD LEND ITSELF TO POOLING THE SFC MOISTURE INTO GROUND FOG. TIMING WILL BE A BIT PROBLEMATIC...ESP SHOULD EITHER TERMINAL RECEIVE RAINFALL... BUT WILL FOR NOW TIME IT IN TEMPO GROUPS AS 08-12Z MON MRNG. MIDLVL CU WILL THEN DEVELOP LATER TMRW MRNG AFTER SUNRISE. EXTENDED AVIATION OUTLOOK...GENERALLY VFR CONDITIONS WILL PREVAIL THROUGH FRI. && .MARINE... LACK OF ANY SIGNIFICANT PRES GRADIENTS WILL ALLOW FOR CONDS TO REMAIN WELL BELOW HEADLINE CRITERIA THROUGH MON NIGHT. ONLY DISCERNABLE FEATURES WILL BE THE DAILY SEABREEZE...WHICH WILL INCREASE SPEEDS OVER THE WATERS NEAR THE COAST...AND THE LATE EVENING SURGES...BUT NONE OF WHICH WILL BE IN EXCESS OF 20 KT. SIMILARLY...NO STRONG FETCHES WILL ALLOW SEAS TO RISE ABOVE 3 FT. TUE AND WED...ASIDE FROM THE POTENTIAL FOR PERIODS OF LOCAL SCSEC CONDITIONS ASSOCIATED WITH THE SEA BREEZE...WINDS/SEAS SHOULD REMAIN BELOW HEADLINE CRITERIA. BUILDING SWELL MAY PUSH SEAS INTO SCSEC/SCA TERRITORY...ESPECIALLY ACROSS THE OUTER GA WATERS...THU. THEN...AHEAD OF AN APPROACHING COLD FRONT FRI/SAT...THE S/SW SFC PRES GRADIENT MAY TIGHTEN...SUPPORTING STRONGER S/SW WINDS AND BUILDING SEAS...AND SCSEC/SCA CONDITIONS MAY DEVELOP...AGAIN ESPECIALLY ACROSS THE OUTER GA WATERS. SUN...POSITION OF THE FRONT AND ASSOCIATED WINDS/SEAS REMAIN UNCERTAIN AND WILL REQUIRE FURTHER ASSESSMENT DURING THE NEXT SEVERAL DAYS. WITH PERSISTENT ONSHORE FETCH...SEAS WILL BEGIN TO BUILD IN LATER PERIODS...AND WILL NEED TO ASSESS POTENTIAL FOR AN ELEVATED RIP CURRENT RISK...ESPECIALLY WEDNESDAY AND THURSDAY...SHOULD HIGHER SWELLS START TO IMPACT THE BEACHES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SPR/JPC
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1124 AM EDT SUN JUN 24 2007 AMZ330-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051- 251000- CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM- TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1124 AM EDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. EXCESSIVE HEAT...HEAT INDEX VALUES ARE EXPECTED TO REACH BETWEEN 100 TO 105 DEGREES THIS AFTERNOON...MAINLY AWAY FROM THE IMMEDIATE COAST. STRONG/SEVERE THUNDERSTORMS...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY WITH SOME OF THE THUNDERSTORMS BEING STRONG TO SEVERE. THE MAIN HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. SLOW- MOVING THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...IF THUNDERSTORMS DEVELOP THEN SPOTTERS ARE REQUESTED TO SEND REPORTS OF HAIL AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN CHARLESTON. AMZ350-352-354-374-251000- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1124 AM EDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 309 PM EDT SUN JUN 24 2007 SCZ045-241945- BERKELEY- 309 PM EDT SUN JUN 24 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 345 PM EDT... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR BEUFORDTOWN...OR ABOUT 14 MILES SOUTHEAST OF SAINT STEPHEN...AND WAS NEARLY STATIONARY. AREAS IN AND AROUND BONNEAU...BONNEAU BEACH...JAMESTOWN AND SAINT STEPHEN WILL BE IMPACTED THROUGH 345 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL SAINT STEPHEN 33.40N 79.92W
06/24/2007 E0.88 INCH BERKELEY SC PUBLIC
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL SAINT STEPHEN 33.40N 79.92W
06/24/2007 E1.00 INCH BERKELEY SC PUBLIC
&&SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 422 PM EDT SUN JUN 24 2007 SCZ044-242100- DORCHESTER- 422 PM EDT SUN JUN 24 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 500 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR CANAAN...OR ABOUT 7 MILES SOUTHWEST OF SUMMERVILLE...AND WAS NEARLY STATIONARY. AREAS IN AND AROUND DELEMAR CROSSROADS...GIVHANS...JEDBURG... KNIGHTSVILLE...RIDGEVILLE AND SUMMERVILLE WILL BE IMPACTED THROUGH 500 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 505 PM EDT SUN JUN 24 2007 GAZ115-116-138-242145- EVANS-INLAND BRYAN-INLAND LIBERTY- 505 PM EDT SUN JUN 24 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...BRYAN COUNTY AND LIBERTY COUNTY THROUGH 545 PM EDT... AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR GROVELAND...OR ABOUT 6 MILES WEST OF PEMBROKE. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND GROVELAND...LANIER AND PEMBROKE WILL BE IMPACTED THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 549 PM EDT SUN JUN 24 2007 GAZ101-242230- EFFINGHAM- 549 PM EDT SUN JUN 24 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 630 PM EDT... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR SHAWNEE...OR ABOUT 7 MILES NORTH OF SPRINGFIELD. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND CLYO...EGYPT...KILDARE...SHAWNEE AND SPRINGFIELD WILL BE IMPACTED THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The Charleston,SC radar (KCLX), 40 km away, was scanning. The volume nearest the first event began at 22:03 UTC.
1 thunderstorm wind, 1 hail. Local standard time, as filed.
There was one tree down and one treetop sheared off.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43407, 43406.